# SDR HALA2016040200161

- Difficulty date: April 2, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAMES 47 - 53.2, Y450 HAS THREE AREA'S OF CORROSION.   CORROSION REMOVED IAW GMM VOL. 1, CH 5, FOUND OUT OF LIMITS IAW SRM 53-31-15, REV 89 AND DWG F53334771.
